Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Burning sensation in penis after masturbation. No ejaculation after this episode. Any treatment?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2003
Answered : 2190 Questions
Question
Dear Sir,
I had masturbation in the evening and afte some time of ejavcuation I got to pee with the burning sensation in penis. Again in the morning I had erection amd tried to masturbate I forud no ejacuation but I got the feeling to ejacuate. Please help.
Posted Sun, 27 Jan 2013 in Men Sexual Problems
 
 
Answered by Dr. Jonas Sundarakumar 34 minutes later
Hello and welcome to Healthcare Magic. Thanks for your query.

Your symptom of getting a feeling of ejaculation, but without having semen released out is indicative of Retrograde Ejaculation. This is a condition where, instead of the semen being propelled out through the urethra (i.e. the urinary passage), it gets propelled backwards into the urinary bladder. So, though a person experiences a feeling of ejaculating, no semen comes out. Retrograde ejaculation is seen in a vaiety of conditions like due to certain medication like anti-depressants, due to anatomical or structural abnormalities, etc.

In your case, you have also mentioned the symptom of burning sensation while passing urine. This symptom along with the retrograde ejaculation may be indicative of a urinary tract infection. Now, don't get alarmed or too worried about this since it is not a serious problem and with apprporiate medication these symptoms should subside. I would suggest the following:

- See a local doctor to get a urine test done. If it shows infection, then you will need a course of antibiotics.
- Drink plenty of water and other fluids.
- Refrain from masturbation for a few days.
- If you have the habit of smoking or taking alcohol or any other drugs, please stop them.

Wish you all the best.

Regards,
Dr. Jonas Sundarakumar
Consultant Psychiatrist & Sexologist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor